# SDR SWIA201335154

- Difficulty date: October 18, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LE SKIN REQUIRES REPLACEMENT DUE TO CHAFING DAMAGE.   C-CHECK REPLACED RT AILERON UPPER LE SKIN IAW REO & SRM.
